MathSciNet Relay Station
MathSciNet bibliographic data
MR1809739 60H07 (31C25 47D07 47N30 60F10 60J60)
Ramírez, José A. Short-time asymptotics in Dirichlet spaces. Comm. Pure Appl. Math. 54 (2001), no. 3, 259–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement